# SDR SWAA2022083037810

- Difficulty date: August 2, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 59,605 hours, 35,281 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: 141A8310
- Condition: Cracked
- Location: Fwd Galley Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR STRUCTURE INNER CHORD LOCATED BS303.9 WL208.1 AND LBL56 AT FWD GALLEY AREA 2022-418378 / [01] REPLACE NEW INNER CHORD LOCATED BS268.25 TO BS360 WL208.1 AND LBL56 AT FWD GALLEY AREA I.A.W B737-700 SRM 51-10-02 ITEM 9 AND DWG: 141A8310 RV:B SEE INDIVIDUAL SEE INDIVIDUAL SIGN-OFF BELOW;[02] CORRECTED STEP 1   REPLACED NEW INNER CHORD LOCATED BS268.25 TO BS360 WL208.1 AND LBL56 AT FWD GALLEY AREA I.A.W B737-700 SRM 51-10-02 ITEM 9 AND DWG: 141A8310 RV:B SEE INDIVIDUAL SIGN-OFF BELOW;[03] CORRECTED STEP 2  REPLACED NEW INNER CHORD LOCATED BS268.25 TO BS360 WL208.1 AND LBL56 AT FWD GALLEY AREA I.A.W B737-700 SRM 51-10-02 ITEM 9 AND DWG: 141A8310 RV:D SEE INDIVIDUAL SIGN-OFF BELOW;[04] STEP 3  REPLACED NEW INNER CHORD LOCATED BS268.25 TO BS360 WL208.1 AND LBL56 AT FWD GALLEY AREA I.A.W B737-700 SRM 51-10-02 ITEM 9 AND DWG: 141A8310 RV:D RII ; SEE INDIVIDUAL SIGN-OFF BELOW
